# SDR ASAA2022081539525

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 55,802 hours, 16,776 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC FAIL ON FO'S SIDE APPROX 5 HRS INTO FLIGHT. RESOLVED AFTER 2 MINUTES. GROUNDED - YES. PERFORMED FMC RH BITE IAW B737-800 FIM 34-61 TASK 801. ALL SENSOR TEST CHECKS NORMAL, UNABLE TO DUPLICATE FAULT, NO OTHER FAULTS NOTED AT THIS TIME.
